WoRMS taxon details
Plesiocystiscus politulus (Dall, 1919)
550096 (urn:lsid:marinespecies.org:taxname:550096)
accepted
Species
Marginella politula Dall, 1919 · unaccepted (original combination)
marine, brackish, fresh, terrestrial
(of Marginella politula Dall, 1919) Dall, W. H. (1919). Descriptions of new species of Mollusca from the North Pacific Ocean in the collection of the United States National Museum. <em>Proceedings of the United States National Museum.</em> 56 (2295): 293-371., available online at http://biodiversitylibrary.org/page/7766313
page(s): 307. [details]
page(s): 307. [details]
Type locality contained in California
type locality contained in California [from synonym] [view taxon] [details]
MolluscaBase eds. (2025). MolluscaBase. Plesiocystiscus politulus (Dall, 1919). Accessed through: World Register of Marine Species at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=550096 on 2025-04-02
The webpage text is licensed under a Creative Commons
Attribution 4.0 License
Nomenclature
original description
(of Marginella politula Dall, 1919) Dall, W. H. (1919). Descriptions of new species of Mollusca from the North Pacific Ocean in the collection of the United States National Museum. <em>Proceedings of the United States National Museum.</em> 56 (2295): 293-371., available online at http://biodiversitylibrary.org/page/7766313
page(s): 307. [details]
basis of record Coovert, G. A.; Coovert, H. K. (1995). Revision of the supraspecific classification of marginelliform gastropods. <em>The Nautilus.</em> 109(2-3): 43-100., available online at http://biodiversitylibrary.org/page/8274195
page(s): 67 [details]
page(s): 307. [details]
basis of record Coovert, G. A.; Coovert, H. K. (1995). Revision of the supraspecific classification of marginelliform gastropods. <em>The Nautilus.</em> 109(2-3): 43-100., available online at http://biodiversitylibrary.org/page/8274195
page(s): 67 [details]
Other
additional source
Turgeon, D., Quinn, J. F., Bogan, A. E., Coan, E. V., Hochberg, F. G., Lyons, W. G., Mikkelsen, P. M., Neves, R. J., Roper, C. F. E., Rosenberg, G., Roth, B., Scheltema, A., Thompson, F. G., Vecchione, M., Williams, J. D. (1998). Common and scientific names of aquatic invertebrates from the United States and Canada: mollusks. 2nd ed. <i>American Fisheries Society Special Publication</i>, 26. American Fisheries Society: Bethesda, MD (USA). ISBN 1-888569-01-8. IX, 526 + cd-rom pp. (look up in IMIS)
page(s): 100 [details]
page(s): 100 [details]




